MathSciNet Relay Station
MathSciNet bibliographic data
MR323890 20D10
Matsuyama, Hiroshi Solvability of groups of order $2\sp{a}p\sp{b}$. Osaka J. Math. 10 (1973), 375–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement